Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 112, NWS Quad Cities, IA

July 29, 2011Rock Island County, Illinois; Muscatine County, Scott County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jul 29, 2011, 11:09 AM CDT for Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It took effect at Jul 30, 2011, 10:05 AM CDT. It was in force for 23 min.

The area

The counties it named.

The facts

Issued
Jul 29, 2011, 11:09 AM CDT (16:09 UTC)
In effect from
Jul 30, 2011, 10:05 AM CDT
Expired
Jul 30, 2011, 10:28 AM CDT
In force
23 min
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 18 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at LeClaire (LECI4).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
12 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WGUS43 KDVN 291609
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1109 AM CDT FRI JUL 29 2011

.RECENT HEAVY RAINFALL OF 6 TO 14 INCHES... WHICH FELL IN THE DUBUQUE
THROUGH BELLEVUE AREAS... WILL CAUSE RISES AND FLOODING ON THE 
MISSISSIPPI RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC139-163-ILC161-300409-
/O.NEW.KDVN.FL.W.0112.110730T0546Z-110802T0600Z/
/LECI4.1.ER.110730T0546Z.110731T0000Z.110731T1800Z.NO/
1109 AM CDT FRI JUL 29 2011

...FLOOD WARNING IN EFFECT UNTIL SUNDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE MISSISSIPPI RIVER AT LE CLAIRE LD14.
* UNTIL SUNDAY.
* AT  8:00 AM FRIDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS  11 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE 
  RISING TO 11.4 FEET SATURDAY EVENING. FALL BELOW FLOOD STAGE 
  SUNDAY.
* IMPACT...AT  11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT 
  VALLEY.

$$

IAC139-163-ILC161-300408-
/O.NEW.KDVN.FL.W.0113.110730T0246Z-110803T0000Z/
/RCKI2.2.ER.110730T0246Z.110731T0600Z.110801T1200Z.NO/
1109 AM CDT FRI JUL 29 2011

...FLOOD WARNING IN EFFECT UNTIL MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* UNTIL MONDAY MORNING.
* AT  8:00 AM FRIDAY THE STAGE WAS 13.4 FEET.
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 16.2 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE MONDAY 
  MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT 
  LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES 
  RIVER DRIVE IN THE 4700 BLOCK.

$$
3 follow-up statements
716 
WGUS83 KDVN 300203
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 PM CDT FRI JUL 29 2011

.UPDATED RIVER FLOOD INFORMATION FOR THE MISSISSIPPI...PECATONICA...
AND MAQUOKETA RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-ILC161-195-301803-
/O.CON.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/
/FLTI2.1.ER.110730T0234Z.110730T1200Z.110731T0700Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT FULTON LD13.
* UNTIL SUNDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 15.8 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATER THIS EVENING...AND 
  CONTINUE RISING TO 16.7 FEET SATURDAY MORNING. FALL BELOW 
  FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON.

$$

IAC045-163-ILC161-195-301802-
/O.CON.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/
/CMMI4.1.ER.000000T0000Z.110730T1200Z.110731T0130Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAMANCHE.
* UNTIL SATURDAY EVENING.
* AT  8:00 PM FRIDAY THE STAGE WAS 17.2 FEET...AND RISING. 
* FLOOD STAGE IS  17 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.5 FEET SATURDAY MORNING. FALL BELOW FLOOD 
  STAGE SATURDAY EVENING.
* IMPACT...AT  17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT 
  ALBANY.

$$

IAC139-163-ILC161-301802-
/O.EXT.KDVN.FL.W.0112.110730T1400Z-110802T1200Z/
/LECI4.1.ER.110730T1400Z.110731T0600Z.110801T0000Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LE CLAIRE LD14.
* UNTIL SUNDAY EVENING.
* AT  8:00 PM FRIDAY THE STAGE WAS 10.4 FEET...AND FLUCTUATING. 
* FLOOD STAGE IS 11 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE 
  RISING TO 11.5 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY 
  EVENING.
* IMPACT...AT  11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT 
  VALLEY.

$$

IAC139-163-ILC161-301802-
/O.EXT.KDVN.FL.W.0113.110730T0343Z-110803T0400Z/
/RCKI2.2.ER.110730T0343Z.110731T1800Z.110801T1600Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* UNTIL MONDAY MORNING.
* AT  8:00 PM FRIDAY THE STAGE WAS 14.8 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATER THIS EVENING...AND CONTINUE 
  RISING TO 16.3 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT 
  LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES 
  RIVER DRIVE IN THE 4700 BLOCK.

$$

IAC097-301802-
/O.EXT.KDVN.FL.W.0111.000000T0000Z-110731T1903Z/
/MAQI4.1.ER.110729T1448Z.110730T0100Z.110730T0703Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MAQUOKETA RIVER NEAR MAQUOKETA.
* UNTIL SATURDAY MORNING.
* AT  8:15 PM FRIDAY THE STAGE WAS 25.4 FEET...AND RISING. 
* FLOOD STAGE IS  24 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...THE RIVER IS NEAR CREST NOW. FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* IMPACT...AT  24 FEET...WATER AFFECTS AGRICULTURAL LAND IN THE 
  MAQUOKETA AREA AND SEVERAL STORM SEWERS IN TOWN.

$$

ILC177-301802-
/O.CON.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/
/FEEI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
903 PM CDT FRI JUL 29 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT FREEPORT.
* UNTIL FURTHER NOTICE.
* AT  8:30 PM FRIDAY THE STAGE WAS 13.0 FEET...AND STEADY. 
* FLOOD STAGE IS  13 FEET.
* MINOR FLOODING IS OCCURRING.
* RECENT ACTIVITY...THE RIVER APPEARS TO HAVE CRESTED NEAR 13.0 FEET
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW 11.5 FEET SATURDAY 
  EVENING.
* IMPACT...AT  13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT
  MAINLY EAST OF THE PECATONICA RIVER.

$$
161 
WGUS83 KDVN 300945
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT SAT JUL 30 2011

.UPDATED INFORMATION FOR THE MAQUOKETA...PECATONICA AND
MISSISSIPPI RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-ILC161-195-310145-
/O.CON.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/
/FLTI2.1.ER.110730T0834Z.110730T1800Z.110731T0700Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT FULTON LD13.
* UNTIL SUNDAY MORNING.
* AT 12:00 AM SATURDAY THE STAGE WAS 15.8 FEET...AND NEARLY STEADY.
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 16.3 FEET TODAY. FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS A FEW HOUSES AT THOMSON.

$$

IAC045-163-ILC161-195-310144-
/O.CON.KDVN.FL.W.0110.000000T0000Z-110801T1330Z/
/CMMI4.1.ER.000000T0000Z.110730T1200Z.110731T0130Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAMANCHE.
* UNTIL THIS EVENING.
* AT  3:00 AM SATURDAY THE STAGE WAS 17.3 FEET...AND STEADY. 
* FLOOD STAGE IS  17 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...STEADY AT 17.3 FEET THIS MORNING. FALL BELOW FLOOD STAGE 
  THIS EVENING.
* IMPACT...AT  17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT 
  ALBANY.

$$

IAC139-163-ILC161-310144-
/O.EXT.KDVN.FL.W.0112.110730T1505Z-110802T1200Z/
/LECI4.1.ER.110730T1505Z.110731T1200Z.110801T0000Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LE CLAIRE LD14.
* UNTIL SUNDAY EVENING.
* AT  2:00 AM SATURDAY THE STAGE WAS 10.5 FEET...AND STEADY. 
* FLOOD STAGE IS  11 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 11.2 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY 
  EVENING.
* IMPACT...AT  11 FEET...WATER AFFECTS 245TH AVENUE IN PLEASANT 
  VALLEY.

$$

IAC139-163-ILC161-310144-
/O.CON.KDVN.FL.W.0113.000000T0000Z-110803T0400Z/
/RCKI2.2.ER.000000T0000Z.110731T1800Z.110801T1600Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* UNTIL MONDAY MORNING.
* AT  2:00 AM SATURDAY THE STAGE WAS 15.1 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 16.1 FEET EARLY SUNDAY MORNING. FALL BELOW
  FLOOD STAGE MONDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS SIDEWALKS ALONG THE RIVER AT 
  LE CLAIRE PARK. WATER ALSO AFFECTS CREDIT ISLAND LANE AND MOLINES 
  RIVER DRIVE IN THE 4700 BLOCK.

$$

IAC097-310144-
/O.EXT.KDVN.FL.W.0111.000000T0000Z-110731T2105Z/
/MAQI4.1.ER.110729T1448Z.110730T0100Z.110730T0905Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MAQUOKETA RIVER NEAR MAQUOKETA.
* UNTIL THIS MORNING.
* AT  3:15 AM SATURDAY THE STAGE WAS 24.4 FEET...AND FALLING. 
* FLOOD STAGE IS  24 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...FALL BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT  24 FEET...WATER AFFECTS AGRICULTURAL LAND IN THE 
  MAQUOKETA AREA AND SEVERAL STORM SEWERS IN TOWN.

$$

ILC177-301015-
/O.CAN.KDVN.FL.W.0108.000000T0000Z-110731T0600Z/
/FEEI2.1.ER.110730T0604Z.110730T0615Z.110730T0625Z.NO/
445 AM CDT SAT JUL 30 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE PECATONICA RIVER AT FREEPORT.
* AT  3:30 AM SATURDAY THE STAGE WAS 12.9 FEET...AND NEARLY STEADY. 
* FLOOD STAGE IS  13 FEET.
* FELL BELOW FLOOD STAGE AT  1:25 AM SATURDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 9.9 FEET SUNDAY MORNING.
* IMPACT...AT  13 FEET...WATER AFFECTS LOW LYING SECTIONS OF FREEPORT
  MAINLY EAST OF THE PECATONICA RIVER.

$$

HAASE
224 
WGUS83 KDVN 301528
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 AM CDT SAT JUL 30 2011

.UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-ILC161-195-301558-
/O.CAN.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/
/FLTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT FULTON LD13.
* AT  8:00 AM SATURDAY THE STAGE WAS 15.6 FEET...AND STEADY. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...RECENTLY CRESTED JUST BELOW FLOOD STAGE AT 15.8 FEET.
  THE RIVER IS NOW FORECAST TO START FALLING THIS AFTERNOON.
  FORECAST TO FALL TO 14.9 FEET SUNDAY MORNING.

$$

IAC045-163-ILC161-195-310727-
/O.EXT.KDVN.FL.W.0110.000000T0000Z-110801T1200Z/
/CMMI4.1.ER.000000T0000Z.110730T1030Z.110731T0000Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAMANCHE.
* UNTIL THIS EVENING.
* AT  9:00 AM SATURDAY THE STAGE WAS 17.2 FEET...AND FALLING. 
* FLOOD STAGE IS  17 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT  17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT 
  ALBANY.

$$

IAC139-163-ILC161-301558-
/O.CAN.KDVN.FL.W.0112.000000T0000Z-110802T1200Z/
/LECI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT LE CLAIRE LD14.
* AT  6:00 AM SATURDAY THE STAGE WAS 10.5 FEET...AND RISING.
* FLOOD STAGE IS  11 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 10.9 FEET SUNDAY
  MORNING. 

$$

IAC139-163-ILC161-310727-
/O.EXT.KDVN.FL.W.0113.000000T0000Z-110803T0730Z/
/RCKI2.1.ER.000000T0000Z.110731T1200Z.110801T1930Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* UNTIL MONDAY.
* AT  8:00 AM SATURDAY THE STAGE WAS 15.2 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.8 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE
  MONDAY.
* IMPACT...AT  16 FEET...WATER AFFECTS LE CLAIRE PARK.

$$

IAC115-139-ILC131-161-310727-
/O.EXT.KDVN.FL.W.0114.110731T1200Z-110803T0900Z/
/ILNI2.1.ER.110731T1200Z.110731T1800Z.110801T2100Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ILL. CITY LD16.
* UNTIL MONDAY.
* AT  8:00 AM SATURDAY THE STAGE WAS 13.3 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE 
  RISING TO 15.2 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY.
* IMPACT...AT  13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND.

$$

IAC115-139-ILC131-161-310727-
/O.EXT.KDVN.FL.W.0115.110731T0130Z-110803T1800Z/
/MUSI4.1.ER.110731T0130Z.110801T0000Z.110802T0600Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MUSCATINE.
* UNTIL TUESDAY MORNING.
* AT  9:15 AM SATURDAY THE STAGE WAS 14.9 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 16.9 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE TUESDAY
  MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS THE LOWER PORTION OF THE 
  RIVERSIDE PARK PARKING LOT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 29, 10:41 AM CDT, 28 minutes earlier.

Area forecast discussion, Jul 29, 10:41 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1041 AM CDT FRI JUL 29 2011

.UPDATE...
NOCTURNAL MCS HAS DEPARTED THE AREA AND CONTINUES TO DECAY.
SUBSIDENCE BEHIND THE MCS HAS ENDED THE PRECIP FOR THE MOST PART
ACROSS THE CWFA WITH POSSIBLY SOME SPRINKLES ACROSS THE SOUTH. RUC
TRENDS SHOW A WEAK VORT MAX SUPPORTING CONVECTION IN SOUTHEAST
NEBRASKA/NORTHWEST MISSOURI AND SOUTHWEST IOWA. SAID VORT MAX
MOVES EAST DURING THE DAY AND GOES ACROSS THE SOUTHERN PART OF THE
CWFA DURING THE AFTERNOON.

RUC TRENDS CONTINUE SO SHOW GOOD SUBSIDENCE CONTINUING THROUGH
THE AFTERNOON SUGGESTING NO PRECIP. HOWEVER...ISENTROPIC SURFACES
SUGGEST SOME WEAK LIFT OCCURRING MID TO LATE AFTERNOON ACROSS
ABOUT THE SOUTH THIRD OR SO. SATELLITE TRENDS DO SHOW WEAKNESS IN
THE CLOUDS WHICH SHOULD ALLOW DIURNAL HEATING TO OCCUR. FCST MAX
TEMPERATURES INDICATE CONVECTIVE TEMPERATURE WILL BE REACHED
DURING THE AFTERNOON. THEREFORE...WILL GO WITH ISOLD/SCT WORDING
FOR DIURNAL CONVECTION ACROSS THE SOUTH 40 PERCENT OF THE CWFA.

THE FRONT IS NOW ACROSS THE FAR SOUTHERN PART OF THE CWFA. THE
COMBINATION OF CLOUDS/PRECIP AND SOMEWHAT COOLER TEMPERATURES
SHOULD PREVENT HEAT INDEX VALUES FROM GOING ABOVE 100 TODAY IN THE
SOUTH THIRD.

UPDATED FCST WILL BE OUT SHORTLY.
..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
Hazardous weather outlook, Jul 29, 5:12 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 AM CDT FRI JUL 29 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-301015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
512 AM CDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG WITH VISIBILITIES OF ONE-HALF MILE OR LESS WILL
BURN OFF EARLY THIS MORNING.

THE MISSISSIPPI RIVER IS EXPERIENCING FLOODING. PLEASE SEE THE
LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUNDAY AFTERNOON AND EVENING...THERE WILL BE A SLIGHT CHANCE FOR
THUNDERSTORMS GENERALLY NORTH OF U.S. HIGHWAY 20.  THESE STORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LEVELS.

TUESDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS
AREA WIDE AS A COLD FRONT CROSSES THE REGION.  IT IS TOO EARLY TO
DETERMINE WHETHER THESE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE.

IN ADDITION TO THE CHANCE FOR THUNDERSTORMS...TEMPERATURES WILL WARM
THROUGH THE WEEKEND AND INTO NEXT WEEK. BY SUNDAY...THE HEAT INDEX
IS EXPECTED TO NEAR 100 DEGREES AND BY NEXT TUESDAY TO APPROACH 105
DEGREES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

WOLF/33

In the hours before

Local storm report, Jul 29, 5:58 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
558 AM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     HEAVY RAIN       2 NE COLUSA             40.59N 91.14W
07/29/2011  M1.19 INCH       HANCOCK            IL   TRAINED SPOTTER

            RAINFALL FOR 45 MINUTES - RAIN HAS STOPPED.

&&

TAS
Local storm report, Jul 29, 9:16 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 AM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     HEAVY RAIN       MACOMB                  40.47N 90.68W
07/29/2011  M1.73 INCH       MCDONOUGH          IL   CO-OP OBSERVER

            STORM TOTAL

&&

DC
Local storm report, Jul 29, 10:16 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 AM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     FLASH FLOOD      BLANDING                42.27N 90.38W
07/28/2011                   JO DAVIESS         IL   PUBLIC

            BNSF COAL TRAIN DERAILMENT NEAR MILE POST 160 DUE TO
            TRACK WASHOUT.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:13 PM CDTFlash Flood WarningDVNCarroll6 hr
Jul 28, 9:50 PM CDTRiver Flood WarningDVNRock Island, Whiteside37 hr
Jul 28, 9:50 PM CDTRiver Flood WarningDVNRock Island, Whiteside47 hr
Jul 29, 4:14 AM CDTSpecial Weather StatementDVNHancock61 min
Jul 29, 4:51 AM CDTSpecial Weather StatementDVNHenderson, McDonough, Warren54 min
Jul 29, 11:09 AM CDTRiver Flood WarningDVNRock Island47 hr
Jul 29, 8:48 AM CDTRiver Flood WarningDVNJackson23 hr

Nearby

River Flood Warnings in Iowa, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.